Is it safe to increase Amitriptyline dosage?
User rating for this question
Can you please tell me whether I may increase Amitriptyline from 25 mg to 50mg?
Posted Sun, 2 Mar 2014 in Mental Health
Answered by Dr. Ashish Mittal 36 minutes later
Brief Answer: Hi Detailed Answer: Hello, Thanks for your query. I appreciate your efforts for medical consultation in so much distress. Amitryptiline used for anxiety, depression and unexplained pain complaints. You are already Effexor 300mg/day, wellbutrin 300mg/day and buspar 30mg/day. Which is also used same purpose. Amitryptiline cause sedation, dry mouth, constipation, ataxia and cardiac side effects. Which is more in old age. Considering your current treatment I would advice you, not to increase its doses. Apart from that you are taking wellbutrin SR 2 tab in morning. It is better if you take it in divided doses, like one in morning and one in night due to short duration of action. I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups. Wish you good health. Regards, http://bit.ly/Dr-Ashish-Mittal
People also viewed
- Is fever or chills a side effect of depo-testosterone?
- Is frequent urge to urinate a side effect of depakote?
- Is increased urination a side effect of dexamethasone?
- Feeling loss of emotions socially disinterested
- Medication for depression after an accident
- How to deal with my husband suffering from major depression
- Amitriptyline dosage for depression
- Amitriptyline for sleep dosage
- What is the uneasiness on my feet with panic attacks
- Alternative to zoloft to avoid mood swings and sleepiness
- Is tightness in the chest a side effect of cefadroxil?
- Amitriptyline dosage for migraines
- Amitriptyline dosage for anxiety
- Is loss of consciousness a side effect of exforge hct?
- Is it safe to increase amitriptyline dosage